MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS INTERNAL ABUTMENT SCREW

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS INTERNAL ABUTMENT SCREW
Model Number PXAS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report covers three (3) malfunction event.A review of the event involved the device(s) experiencing a fractured hex.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS INTERNAL ABUTMENT SCREW
Common Device Name
INTERNAL ABUTMENT SCREW
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key25045015
Report Number1060818-2026-25514
Device Sequence Number9921267
Product Code NHA
UDI-Device Identifier00847236005658
UDI-Public00847236005658
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXAS
Device Catalogue NumberPXAS
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown